Robust stability of positive linear systems in Banach spaces

Bui The Anh, Nguyen Khoa Son

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper, we study the stability radii of positive linear systems with delays with respect to various classes of perturbations in infinite dimensional spaces. It is shown that the positive, real and complex stability radii coincide. Moreover, explicit formulas are derived for these stability radii and illustrated by a simple example.

Original languageEnglish
Pages (from-to)1447-1461
Number of pages15
JournalJournal of Difference Equations and Applications
Volume16
Issue number12
DOIs
Publication statusPublished - Dec 2010
Externally publishedYes

Keywords

  • Affine parameter perturbation
  • Banach lattice
  • Positive difference system
  • Positive operator
  • Stability radius

Fingerprint Dive into the research topics of 'Robust stability of positive linear systems in Banach spaces'. Together they form a unique fingerprint.

Cite this